Grothendieck Groups of Modules and Forms over Commutative Orders

Bak A (1977)
American Journal of Mathematics 99(1): 107-120.

Zeitschriftenaufsatz | Veröffentlicht| Englisch
 
Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Erscheinungsjahr
1977
Zeitschriftentitel
American Journal of Mathematics
Band
99
Ausgabe
1
Seite(n)
107-120
ISSN
0002-9327
Page URI
https://pub.uni-bielefeld.de/record/1630226

Zitieren

Bak A. Grothendieck Groups of Modules and Forms over Commutative Orders. American Journal of Mathematics. 1977;99(1):107-120.
Bak, A. (1977). Grothendieck Groups of Modules and Forms over Commutative Orders. American Journal of Mathematics, 99(1), 107-120. doi:10.2307/2374010
Bak, A. (1977). Grothendieck Groups of Modules and Forms over Commutative Orders. American Journal of Mathematics 99, 107-120.
Bak, A., 1977. Grothendieck Groups of Modules and Forms over Commutative Orders. American Journal of Mathematics, 99(1), p 107-120.
A. Bak, “Grothendieck Groups of Modules and Forms over Commutative Orders”, American Journal of Mathematics, vol. 99, 1977, pp. 107-120.
Bak, A.: Grothendieck Groups of Modules and Forms over Commutative Orders. American Journal of Mathematics. 99, 107-120 (1977).
Bak, Anthony. “Grothendieck Groups of Modules and Forms over Commutative Orders”. American Journal of Mathematics 99.1 (1977): 107-120.